MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 7 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 7 CEM; KNEE FEMORAL
Catalog Number 150440107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient x-rays show progressive lucent lines and continues to complain of pain.A poly exchange was performed on (b)(6) 2023 and a der was submitted.The femoral component was removed with ease and cement had not adhered to the bone.However the femoral sleeve was ingrown and had to removed utilizing significant effort.The tibial tray was well fixed, however the tibial sleeve only showed fibrous tissue, indicating that it was loose.The patella was also removed quite easily.A full revision off all components was preformed with no delay nor patient harm.No wear was noted and all components were appropriately sized and aligned.Doi: (b)(6) 2022.Dor: (b)(6) 2024.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information was received indicating that loosening of the femoral component occurred at the bone to cement interface.The customer states cement was well fixed to the device.The bone cement is being reported under report number mwr-27062024-0001663220.Due to this, depuy synthes joint reconstruction considers the device on this report to be not reportable as there is no allegation of deficiency or patient harm, additional follow up is being conducted.Further updates will only be provided if additional information is received that changes the regulatory determination.

Brand Name
ATTUNE CRS FEMORAL LT SZ 7 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19615658
Report Number1818910-2024-13957
Device Sequence Number17677373
Product Code JWH
UDI-Device Identifier10603295042204
UDI-Public(01)10603295042204
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150440107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 7 12MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE POS FEM AUG SZ 7 4MM; ATTUNE POS FEM AUG SZ 7 8MM; ATUN FEM SLV M/L 40MM HALF POR; ATUN TIB SLV M/L 29MM HALF POR; ATUNE PRESSFIT STR STEM20X60MM; ATUNE PRESSFIT STR STEM20X60MM; ATUNE REV RP TIB BASE SZ 6 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale